# SDR FDEA202405100635

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N847FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66257
- Aircraft time: 9,746 hours, 1,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113W3003502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP LWR SURFACE FOUND DENT AT 163 IN TO IB AND 9 IN TO AFT EDGE. EVALUATED RH OB FLAP LWR SURFACE DENT AT OTEF STA 197 DAMAGE SIZE LXW=2.6"X1.5" OUT   OF ALLOWABLE LIMIT AS PER B777 SRM 57-53-01-1A ALLOWABLE DAMAGE 2 REV 46.1. REPAIRED   AS PER B777 SRM 57-53-01-2R REPAIR 2, SRM 51-70-04-2R REPAIR 1, SRM 51-70-04-2R REPAIR   GENERAL  REV 46.1 AND EA G-5750-T0379096 A P1, TITLE: WING-FLIGHT SURFACES-RH OUTBD   FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 197-SRM REPAIR-RSC TRACKING. REF TO   WRI: 57502176 FOR DETAIL. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
